Construction of Hamiltonian-Minimal Lagrangian submanifolds in Complex Euclidean Space
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2011
|
Resumo |
We describe several families of Lagrangian submanifolds in complex Euclidean space which are H-minimal, i.e. critical points of the volume functional restricted to Hamiltonian variations. We make use of various constructions involving planar, spherical and hyperbolic curves, as well as Legendrian submanifolds of the odd-dimensional unit sphere. CNPq-Bolsa PQ grant[302584/2007-2] Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) MEC-FEDER grant[MTM2007-61779] MEC-FEDER grant |
Identificador |
RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.325-349, 2011 1422-6383 http://producao.usp.br/handle/BDPI/30739 10.1007/s00025-011-0148-3 |
Idioma(s) |
eng |
Publicador |
BIRKHAUSER VERLAG AG |
Relação |
Results in Mathematics |
Direitos |
restrictedAccess Copyright BIRKHAUSER VERLAG AG |
Palavras-Chave | #Lagrangian submanifolds #H-minimal Lagrangian submanifolds #Legendrian submanifolds #C-N #TORI #SURFACES #EXAMPLES #PLANE #CP2 #MANIFOLDS #Mathematics, Applied #Mathematics |
Tipo |
article original article publishedVersion |